Skin Itching After Surgery And Antibiotics

1 Reply Updated



Conversation Starter

zeke Says:


72 year old male, had colon surgery a month ago. now skin itching on the back and legs.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Zeke! How are you?

Are you on any other medications?

If you had to take medications to clean your colon out, before the surgery, there's a chance you're dehydrated and your skin is drying out. I've experienced that myself, when I was in the hospital for congestive heart failure. My skin got so dry and itchy that it was actually peeling off, like a healing sunburn.

Have you had it checked out by your doctor?

The FDA does list that antibiotics can cause a non-allergic skin rash, as well as an allergic rash, so you should have this looked at.

REPLYSHAREREPORT
Was this helpful?      1  


Viewing page 1 of 1     Reply


More Discussions:

abscessed tooth and switching antibiotics
Hi. My name is Jana. I've got an abscessed tooth and I've been taking Sulfamethoxazole. They belong to my husban...
Back pain with Cipro and switching antibiotics
After taking cipro 500 bid two days for a uti with bad sacroiliac pain what antibiotic should I switch to? ## Hello, Cat... 1 reply
Switching antibiotics from Doxycycline to Cipro
I had signs of a UTI and had several 500 mg Doxycycline on hand from a long term antibiotic treatment back in Feb. So, I... 1 reply
Switching antibiotics
Switching from Amoxicillin 875 to a z pack for sinusitis/bronchitis. Do I have to wait a day or just start on the next d... 1 reply
switching antibiotics for rash
I took 3-day 500 mg Azithromycin for Acne rosacea. The total dose should be 3 day 500 mg and then skip 5 days and then t... 1 reply
Antibiotics for vaginal itching
I have an itching problem in my vagina, but it seems likes the problem is internal and eternal... What medication should... 2 replies
Lercanidipine - itching skin - low BP after jogging
The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the ta... 4 replies
after effects of antibiotics
I was on ciprofloxin for a persistant ear infection, I felt good while on the antibiotics but now they have finished I f... 1 reply
are antibiotics still good after being in a car for 6 months?
i have antibiotics that were in a car trunk for about 4 months during the winter and they do not expire till november 20... 1 reply
still sick after taking antibiotics
I've been taking cephalexin 500 mg 3 times a day for 5 days now for my upper respiratory infection and sinus infecti... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 February 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA